| Model Number |
MMT-523NAH |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The insulin pump passed displacement test, basic occlusion test.Unit failed prime, compromised force sensor system test at 2.5 lbs due to faulty force sensor resistor.Unable to verify no delivery, occlusion alarm or perform excessive no delivery test and occlusion test due to prime anomaly.However corroded battery tube compartment noted.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had unexplained random no delivery alarms.Customer declined troubleshooting.No harm requiring medical intervention was reported.The device will not be returned for analysis.